On the α-labeling number of bipartite graphs

Saad El-Zanati*, Charles Vanden Eynden, Hung-Lin Fu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that if G is the vertex-disjoint union of graphs with α-labelings, or if G is a comet, then there exists a graph H with an α-labeling such that H decomposes into two copies of G.

Original languageEnglish
Pages (from-to)145-152
Number of pages8
JournalUtilitas Mathematica
StatePublished - 1 Nov 2000


  • Bipartite
  • Comet
  • Hammock
  • α-labeling number

Fingerprint Dive into the research topics of 'On the α-labeling number of bipartite graphs'. Together they form a unique fingerprint.

Cite this